MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLBL AP HUMRL 1 CASE & INSERTS; EXTREMITY INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US GLBL AP HUMRL 1 CASE & INSERTS; EXTREMITY INSTRUMENTS : INSTRUMENT CASES
Model Number 2130-24-000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the inside coating on the case is peeling off.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
GLBL AP HUMRL 1 CASE & INSERTS
Common Device Name
EXTREMITY INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10338723
Report Number1818910-2020-17102
Device Sequence Number19574205
Product Code FSM
UDI-Device Identifier10603295090830
UDI-Public10603295090830
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2130-24-000
Device Catalogue Number213024000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1